# SDR ASAA2021011333872

- Difficulty date: January 13, 2021
- Submitted: January 15, 2021
- Operation: Air carrier
- Aircraft: N474AS
- Make and model: Boeing 737990ER
- Aircraft serial: 40715
- Aircraft time: 21,105 hours, 6,713 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 737
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

R2 DOOR SLIDE EMERGENCY LIGHT INOPERABLE.  GROUNDED-YES.  RELAMPED LIGHT BULB AND TESTED GOOD, PER B737-900 AMM 33-51-04.
